# SDR HNAA2025112500822

- Difficulty date: November 1, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE UNDER GPU DOOR.  REPAIRED DAMAGED UNDER GPU DOOR IAW EMB 145 SRM 53-12-01 ITEM 2 FIG 201. AND EO1-53-25 0424
